# SDR SWAA2019061133484

- Difficulty date: April 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STOW BIN EMERGENCY LIGHT INOP AT ROW 3. / R&R LIGHT IAW AMM.
